Are you wondering if your Vyvanse dose is too high? It can be difficult to tell, especially if you’ve been on this medication for a while. It’s important to remember that everyone responds to medications differently. What might be a high dose for one person may be the perfect dose for another.
But, if you are concerned that you are taking too much Vyvanse, there are some signs to look out for. Before listing the signs and symptoms that may indicate that your Vyvanse dose is too high, it’s important to remind you to speak to your doctor if you are experiencing any irregularities.
Vyvanse is a drug that is used to treat attention deficit hyperactivity disorder. This drug is a stimulant, which means that it works by increasing the amount of dopamine in your brain. Dopamine is a neurotransmitter that regulates various aspects of behavior, moods and overall mental function.
However, a side effect of taking too much Vyvanse can put your health at risk. It is not uncommon for people with ADHD to increase their dose without advice from a medical professional, which can lead to a Vyvanse overdose.
If you are taking Vyvanse recreationally, you have to be aware that the drug has a high potential for abuse and could lead to Vyvanse addiction. Here are some signs to look out for that could indicate that your Vyvanse dose is too high:
Experiencing tremors is one of the earliest and most common signs that your Vyvanse dose might be too high. Tremors are involuntary muscle movements that can make it difficult to control your body and perform everyday tasks.
Another sign that your Vyvanse dose is too high is if you are struggling with sleeping or insomnia. Vyvanse is a stimulant, which can make it difficult to fall asleep especially if you are taking too much of the drug
3) Nausea and Vomiting
Nausea and vomiting are common side effects of taking too much Vyvanse. If you are struggling with these symptoms to the point that your everyday activities are affected, it is possible that your Vyvanse dose is too high.
4) Increased Blood Pressure
High blood pressure can be caused by taking a medication like Vyvanse at an inappropriate dosage. It is important to consult with your doctor about the appropriate dosage for you and to monitor your blood pressure if you are prescribed this drug.
5) Irregular or Fast Heartbeat
A side effect of taking too much Vyvanse is an irregular or fast heartbeat. If you are experiencing this symptom, it can be a major risk to your health. Speak to your doctor about the possibility of switching to a different medication or reducing the dose.
6) Hallucinations or Confusion
Hallucinations happen when you perceive things that are not real and this can be a symptom of taking too much Vyvanse. Confusion is also a common side effect, especially if you have been on the drug for a long period of time or take it at an inappropriate dosage.
7) Panic Attacks
Another sign that your Vyvanse dose might be too high is if you start to experience panic attacks. These can be extremely frightening and may make it difficult to perform everyday tasks or go about your life as usual.
8) Severe Headache
A severe headache is another symptom of taking too much Vyvanse. When your system cannot cope with the drug, it can result in pain in the form of a headache. If you are experiencing this symptom, do not ignore it and get professional help.
Having a convulsion is like having a seizure and it can be caused by taking too much Vyvanse. It is important to get emergency medical care if you begin to have convulsions, as this could result in injury or further health complications.
There can also be behavioral changes when your Vyvanse dose is too high. You may become more aggressive or experience other changes in behavior that are out of character for you. If you notice any changes in your behavior, it is important to consult with your doctor.
Fever can be a sign of many different health conditions, but it can also be a side effect of taking too much Vyvanse. If you have a fever and are also experiencing other symptoms on this list, it is important to seek medical attention right away.
If you or someone you know is struggling with Vyvanse addiction, please reach out for help. There are many resources available to you and getting professional treatment can make all the difference.
Contact Lighthouse Treatment today.